# SDR ERAA081158

- Difficulty date: September 26, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 12,001 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032027
- Part serial: 23255
- Condition: Failed
- Location: Engine
- Part time: 3,474 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ARMATURE SENT OUT FOR REWORK.  STATOR FAILED HY POT TEST.  ARMATURE WAS RUBBING.  STATOR BURNED DURING TEST.  ARMATURE BURNED DURING TEST.
